# SDR SWAA2016122810817

- Difficulty date: December 23, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 44,078 hours, 25,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS LOOSE AT R1 DOOR.  R & R THE LIGHT ASSY IAW MM.
